MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL LATARJET, GLENOID DRILL; CANNULATED SURGICAL DRILL

MEDOS INTERNATIONAL SàRL LATARJET, GLENOID DRILL; CANNULATED SURGICAL DRILL
Catalog Number 288241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number is not currently available.
 
Event or Problem Description
Sales rep reports a broken drill during a surgery.The break happened at the junction between the handle and the thread.Use of another instrument to finish the surgery with success.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device is not being returned.The device is not available for physical evaluation and hence this complaint cannot be confirmed.Furthermore, no lot numbers were supplied which precludes conducting a device history record review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required and no further action is warranted.We cannot discern a root cause for the reported failure mode.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4)-incomplete.Depuy synthes has been informed that the lot number is not available.

Brand Name
LATARJET, GLENOID DRILL
Common Device Name
CANNULATED SURGICAL DRILL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7374874
Report Number1221934-2018-50358
Device Sequence Number1393487
Product Code HTW
UDI-Device Identifier10886705027316
UDI-Public10886705027316
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288241
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1